# SDR SWAA2024083029195

- Difficulty date: August 22, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP FLASHLIGHT ASSEMBLY IS DEFECTIVE AT FWD LH WINDSCREEN.<[01] REMOVED AND REPLACED TOP FLASHLIGHT ASSEMBLY AT FWD LH WINDSCREEN. REF ASTRONICS CMM 25-60-02.;[02] VERIFIED STEP 1
